# SDR RAIA201409290001

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 32,441 hours, 28,829 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Gpu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION FROM NOSE AREA AFTER TAKEOFF AND DURING CLIMB, RETURN TO DEPARTURE.  MAINTENANCE INSPECTED AND FOUND FWD GPU DOOR OPEN WITH DAMAGED.  MAINTENANCE FOUND NO OTHER HIDDEN DAMAGE AND REMOVED DOOR IAW CDL.
